MathSciNet Relay Station
MathSciNet bibliographic data
MR816325 (87e:60125) 60J60 (35K99 60G40 60J45)
Baxter, J. R.; Chacon, R. V.; Jain, N. C. Weak limits of stopped diffusions. Trans. Amer. Math. Soc. 293 (1986), no. 2, 767–792.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement